# SDR ASAA9510034

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Web
- Part number: 6562107505
- Condition: Corroded
- Location: Fs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE LOWER SILL WEB WAS REMOVED AND FOUR RIVETS COMMON TO THE FITTING AND WEB COULD NOT BE RE-INSTALLED WITHOUT TAKING THE LATCH SUPPORT FITTING OUT.  REPAIRED AND REPLACED MAIN CARGO DOOR SILL WEB PER EA 5310-01350 AND BOEING TELEX ASA-SEA-95-0217RR.  (Z)
